Title: A superfast solver for real symmetric Toeplitz systems using real trigonometric transformations
Authors: Codevico, Gianni ×
Heinig, G
Van Barel, Marc #
Issue Date: Oct-2005
Publisher: John Wiley & Sons, Ltd.
Series Title: Numerical Linear Algebra With Applications vol:12 issue:8 pages:699-713
Abstract: A new superfast O(n log(2) n) complexity direct solver for real symmetric Toeplitz systems is presented. The algorithm is based on 1. the reduction to symmetric right-band sides, 2. a polynomial interpretation in terms of Chebyshev polynomials, 3. an inversion formula involving real trigonometric transformations and 4. an interpretation of the equations as a tangential interpolation problem. The tangential interpolation problem is solved via a divide and conquer strategy and fast DCT. Copyright (c) 2005 John Wiley & Sons, Ltd.
ISSN: 1070-5325
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science